Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stephanie1011

Retin A and clindaymycin please respond

Recommended Posts

hey yall im new to this site, so i was wondering if people have ever used clindamycin and retin a together, and what was your results? It seems as if whenever i put retin a on my skin i get new whiteheads, did anyone else have this reaction? i am also worried retin a is not going to work because it doesnt make my skin dry and peel? is that because my derm told me to use clindymycin first then retin a 20 mins later. i would appreciate any feedback thanks!

Share this post


Link to post
Share on other sites
hey yall im new to this site, so i was wondering if people have ever used clindamycin and retin a  together, and what was your results? It seems as if whenever i put retin a on my skin i get  new whiteheads, did anyone else have this reaction? i am also worried retin a is not going to work because it doesnt make my skin dry and peel? is that because my derm told me to use clindymycin first then retin a 20 mins later. i would appreciate any feedback thanks!

Hey I used that combo back when i first tried to treat my mild acne. On one hand, I had perfectly clear skin for about a month. On the other hand, it took me 2 months before it got that nice, and went back to being terrible after that one month was up. mad.gif Also ever since I took it, my forehead has been covered in mini-pimples that don't ever seem to go away, and I'm 90% sure the problem started with the retin a. So yes it helped to clear me up a little while, but for me I don't think it was worth it. Wishing I would've stuck to OTCs cause now I've been on every prescription topical in the book, antibiotics, and birth control and the problem persists.... eusa_wall.gif Good luck and if it doesnt help after a couple months get the HELL off...dont let it ruin your face XD

Share this post


Link to post
Share on other sites
hey yall im new to this site, so i was wondering if people have ever used clindamycin and retin a  together, and what was your results? It seems as if whenever i put retin a on my skin i get  new whiteheads, did anyone else have this reaction? i am also worried retin a is not going to work because it doesnt make my skin dry and peel? is that because my derm told me to use clindymycin first then retin a 20 mins later. i would appreciate any feedback thanks!

The clindamycin will probably clear you up fairly well, but be aware that the effects will be short-lived because eventually your body will build up resistance to the antibiotic and the acne will come back. Retin-A is pretty good at clearing up white/blackheads but if you have hormonal acne you'll probably still get those nasty big red ones right around your period. Ortho-Tri-Cyclen or any other high-estrogen dose BCPs would help w/that.

One other note: be aware that when starting Retin-A that your skin will probably get much worse before you start to clear up and that your odds of scarring on that medicine during the initial breakout are higher. Don't pick at anything and make sure to use the medicine every night. In about 6 or 7 weeks you'll start to see a difference, you just have to hang on till then.

Good luck smile.gif

Share this post


Link to post
Share on other sites
Thanks for the response guys! I really appreciate it. Stasia I was wondering  has retina a kept your skin clear or did it eventually stop working?

Well, for me the Retin A Micro in conjunction w/Ortho Tri Cyclen has worked for me. Sometimes, I'll get a VERY small zit or whitehead (around my period) but that's about it. If you keep using the medicine, it should keep working. (Retin-A, that is)

Share this post


Link to post
Share on other sites

im using retin a micro right now, with clindamycin, and bactrim wich is oral

im on lke day 60 something in my skin is strarting to look good but it didnt get better untill like a month and a half... now i love retin a though... also be patient it definitly gets alote worse before it gets better

Share this post


Link to post
Share on other sites
im using retin a micro right now, with clindamycin, and bactrim wich is oral

im on lke day 60 something in my skin is strarting to look good but it didnt get better untill like a month and a half... now i love retin a though... also be patient it definitly gets alote worse before it gets better

i didnt know bactim can be taken orally? Are you sure it is the retin a micro working or is the whole combination

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×